# SDR ASAA2017092822090

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,181 hours, 5,911 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007656
- Condition: Failed
- Part time: 16,572 hours, 5,357 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED MOMENTARILY, THEN RECOVERED.  VTK ON FIRST OFFICER`S MAP DISPLAY AND LOST LNAV.   RAN QRH, RECOVERED BEFORE MOVING FMC SOURCE SELECT SWITCH.  ACFT GROUNDED.  PERFORMED FMCS BITE AND FOUND TWO FAULTS ON FLIGHT LEG.   RT FMC WATCHDOG TIMER AND RT FMC ETHERNET WRAP.  IAW  FIM 34-61, TASK 801, IAW 34-61 TASK 837. PULLED FOUR CIRCUIT BREAKERS.  REMOVED AND REPLACED THE NR 2 FMCS COMPUTER. RESET THE CIRCUIT BREAKERS. VERIFIED CORRECT SOFTWARE ON THE NR 1 FMCS AND PERFORMED CROSSLOAD DATA LOAD. INPUT CORRECT PERFORMANCE FACTORS.  PERFORMED FMCS OPS TEST. OPS TESTED GOOD IAW AMM 34-61-02.
